Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

June 22, 2012Mercer County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2012, 5:48 PM EDT for Mercer County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2012, 5:48 PM EDT (21:48 UTC)
Expired
Jun 22, 2012, 6:45 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

County Mercer County, NJ

The radar

The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1129 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

024 
WWUS81 KPHI 222148
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT FRI JUN 22 2012

NJZ015-019-PAZ068-069-222245-
BUCKS PA-MERCER NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-
548 PM EDT FRI JUN 22 2012

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...MERCER AND
MONTGOMERY COUNTIES...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF PHILADELPHIA...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR RICHBORO...VILLAGE SHIRES
AROUND 600 PM...WOODBOURNE...NEWTOWN AROUND 615 PM...WHITE HORSE...
MORRISVILLE AROUND 630 PM...YARDVILLE-GROVEVILLE AND CROSSWICKS
AROUND 645 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4022 7454 4019 7457 4018 7462 4007 7455
      3998 7460 4008 7496 4012 7496 4014 7501
      4011 7505 4016 7523 4034 7519 4031 7459
      4027 7448 4025 7448

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 22, 5:01 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 22, 5:01 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
501 PM EDT FRI JUN 22 2012

.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY THIS EVENING FOLLOWED
BY WEAK HIGH PRESSURE ON SATURDAY AND SUNDAY. ANOTHER COLD FRONT
WILL APPROACH THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING.
THE FRONT WILL MOVE THROUGH ON MONDAY AND THEN HIGH PRESSURE WILL
AFFECT OUR WEATHER THROUGH THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
ACTIVE SEVERE WEATHER OPERATIONS ONGOING.

HEAT RELATED ADVISORIES AND WARNINGS ARE ALLOWED TO EXPIRE.

RERGED POSTED. PHL REACHED 94F.

MOST OF THE STORMS IN OUR AREA THROUGH 330 PM WERE SEABREEZE
INITIATED AND THEN REFIRED A BIT ON SOME OF THE OUTFLOWS.

WATCHES CONTINUE BUT THERE IS SOME DOUBT ABOUT HOW MUCH WILL OCCUR
IN E PA FROM KRDG TO KABE TO KFWN NORTHWESTWARD.

BLV MOST OF THE FOCUS WILL SHIFT TO DE/MD BY THIS EVENING WHERE
EXCESSIVE RAIN IS POSSIBLE. NO WATCH DUE TO UNCERTAINTY BUT WONT
BE SURPRISED AT 4 INCHER SOMEWHERE DOWN THERE.

SAME PHILOSOPHY AS EARLIER... HIGH PWAT OF 1.9 INCHES ALONG AND E
OF THE I95 CORRIDOR...TT GROWING TO 48-51 WITH MARGINAL SHEAR
SHOULD LEAD TO SLOW EWD MOVING BUT SEWD DEVELOPING STRONG TSTMS
THIS AFTN. USING 00Z-12Z/22 NMM/ARW COMPARISON WITH 00Z-12Z/22
SPC WRF TO GUIDE THE FCST. EXPECTING HEAVIEST TSTMS FROM NE MD
THRU S NJ WHERE BETTER INSTABILITY...CLOSER TO DIFFLUENT
THICKNESS. STORM OUTFLOW GUSTS SHOULD BE NW 30-45 KTS EXCEPT IF
ANY SVR STORMS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE CONVECTIVE POTENTIAL WILL CONTINUE THROUGH ABOUT 0300 UTC...AS
THE MARGINAL SHEAR MAXES OUT IN PROXIMITY TO THE CONVECTION. THE
SLOWLY MOVING COLD FRONT WILL ACT AS A FOCUS FOR CONVECTION MOST OF
THE NIGHT...BUT THE STRONG WIND GUSTS SHOULD BE LIMITED TO THE
EVENING HOURS.

WITH THE TRUE AIRMASS CHANGE STILL RUNNING BEHIND THE FRONT...LOWS
WERE BASED ON A COMBINATION OF THE WARMER GFS MOS NUMBERS AND THE
PREVIOUS FORECAST.

HEAVIEST CONVECTION SLOWLY WANES DURING THE NIGHT. BLENDED NCEP
MOS GUIDANCE BUT APPEARS TO BE FOCUSED IN DE/MD SOUTHWARD.

SATURDAY...ANY LINGERING SHOWERS ALONG THE COASTS END QUICKLY BUT
HIGH CLOUDINESS MAY LINGER A BIT THRU FORENOON. NCEP BLENDED
GUIDANCE FOR A MUCH MORE COMFORTABLE DAY.

POSSIBILITY THAT THE HEAT WAVE MAY CONTINUE FROM THE VICINITY OF
PHL SOUTHWARD TOMORROW BUT WITH MUCH LOWER DEWPOINTS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE AT THE SURFACE SHOULD BE OVERHEAD SATURDAY NIGHT
AND SUNDAY MORNING. WE SHOULD DECOUPLE NICELY AND TEMPERATURES
AND DEWPOINTS WILL BE A LITTLE BELOW SEASONAL NORMS (AND MUCH
LESS THAN WHAT WE SAW DURING THE RECENT HEAT WAVE). HIGH PRESSURE
SLIDES TO THE EAST ON SUNDAY AND A COLD FRONT BRINGING A
REINFORCING PUSH OF COOLER AIR WILL SWEEP THROUGH THE REGION
SUNDAY NIGHT INTO MONDAY MORNING. THE FRONT IS EXPECTED TO TOUCH
OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BEFORE MOVING
OFFSHORE LATER IN THE DAY.

MODELS HAVE BEEN CONSISTENTLY SHOWING A PATTERN CHANGE BACK TO EAST
COAST TROUGHING. UPPER LEVEL LOW PRESSURE OVER HUDSON BAY WILL
KEEP US IN A CYCLONIC FLOW. AS THE LOW BEGINS TO SAG TOWARDS THE
SOUTH AND EAST MULTIPLE VORT MAXES PASS THROUGH EACH DAY FROM
TUESDAY THROUGH THURSDAY KEEPING US IN A FAIRLY UNSETTLED PATTERN
WITH COOLER THAN NORMAL TEMPERATURES. TEMPERATURES BEGIN TO WARM
TOWARD MORE NORMAL VALUES ON FRIDAY.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REMAINDER THIS AFTERNOON...VFR SCT-BKN CLOUD AOA 7000 FT. IFR IN
CLUSTERS OF SHOWERS AND TSTMS WITH SOME OUTFLOW GUSTS OF 30-40
KTS...MAINLY I95 CORRIDOR SEWD.

TONIGHT...STRONGEST TSTMS HAVE OCCURRED PRIOR TO 00Z AND SO SHOULD
BE VFR CIGS IN SCT SHOWERS WITH POSSIBLE ISO TSTM MVFR CONDS?
IF PERSISTENT HEAVIER SHOWERS OCCUR...THEY WILL BE DE/MD AND FAR
S NJ...POSSIBLY UP TO KMIV AND KACY.  OVERALL LIGHT WIND.

SATURDAY...VFR. ANY REMAINING CIGS NEAR 5000 FT IN THE MORNING ALONG
THE COAST INCLUDING KACY CLEAR OUT BY 15Z. NW WIND G UNDER 15 KTS.

OUTLOOK...

SUNDAY - VFR CONDITIONS WITH NORTHWEST WINDS BECOMING SOUTHERLY BY
THE AFTERNOON. EVENING THUNDERSTORMS COULD DEVELOP.

MONDAY - COLD FRONT PASSAGE WITH WINDS OUT OF THE SOUTHWEST
TURNING NORTHWEST. SHOWERS AND THUNDERSTORMS POSSIBLE.

TUESDAY - VFR WITH SHOWERS ACROSS THE NORTH.

WEDNESDAY - VFR WITH SHOWERS ACROSS THE NORTH.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS
THROUGH SATURDAY.

OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED THROUGH THE OUTLOOK PERIOD. WEAK
HIGH PRESSURE SATURDAY NIGHT THROUGH SUNDAY. ANOTHER COLD FRONT
WILL MOVE THROUGH LATE ON SUNDAY NIGHT INTO MONDAY MORNING. HIGH
PRESSURE THEN MOVES BACK INTO THE REGION FOR THE MIDDLE OF NEXT
WEEK. SCATTERED SHOWERS WILL OCCUR AS AN UPPER LEVEL LOW KEEPS
CLOSE TO THE REGION.

&&

.HYDROLOGY...
NMM VS ARW. NMM CAN BE A GOOD PRODUCT TO USE. THE 00Z/22 VSN APPEARS
TO SIGNAL NE MD...N DE OR SNJ AS THE HEAVIEST WITH SPOTTY 3 TO 4
INCH AMTS THERE WHEREAS THE ARW FOCUSES IN JUST TO THE W OF NYC.

MY TAKE IS THINK MORE UNSTABLE AIRMASS AND CLOSER TO ANY WEAK
DIFFLUENT THICKNESS...IE...SOUTH OR IN THIS CASE S NJ TO NE MD.

FOR THE MOST PART...ONE HOUR FLASH FLOOD GUIDANCE NUMBERS ARE NEAR 3
INCHES. THE EXCEPTIONS ARE MUCH OF NORTHWEST AND NORTH CENTRAL NEW
JERSEY...WHERE THE NUMBERS DIP TO AS LOW AS 1.50 INCHES IN CENTRAL
MORRIS COUNTY. THE OTHER VULNERABLE LOCATION IS CARBON COUNTY...
WHERE ONE HOUR NUMBERS ARE AS LOW AS TWO INCHES. GIVEN THE
CONVECTIVE NATURE OF THE HEAVY RAIN...AND THE DIFFICULTY DETERMINING
THE LOCATION OF THE HEAVIEST RAIN...WE ILL FORGO THE FLASH FLOOD
WATCH OPTION THIS MORNING...BUT CONTINUE TO MENTION HEAVY RAIN IN
THE FORECAST.

&&

.RIP CURRENTS...
AWARENESS. PART OF RIP RISK PROBLEM MAY BE THE WARM SEA SURFACE
TEMPERATURES THAT ENCOURAGE MANY TO GO SWIMMING ON THESE HOT DAYS.

DOING SO... AT UNGUARDED BEACHES OR NEAR ANY JETTY OR PIER CAN BE
LIFE THREATENING IS NOT ADVISED...EVEN ON A LOW RISK DAY.

THE SEA SURFACE TEMPERATURES ARE WELL ABOVE NORMAL /AROUND 5 TO 9F
DEGREES/ DUE TO THE RESIDUAL EFFECT OF LAST WINTERS EXCESSIVE
WARMTH AND THE LACK OF A PERSISTENT BERMUDA HIGH SO FAR THIS YEAR

A BERMUDA HIGH WOULD PROMOTE UPWELLING WITHIN AND NEAR THE
COASTAL SURF ZONE AS EKMAN TRANSPORT REMOVES WARM SURFACE WATER
SEAWARD.

IN THIS SITUATION THIS WARM ANOMALY MAY CONTINUE INDEFINITELY
UNTIL THE PATTERN CHANGES.

&&

.CLIMATE...
BELOW IS COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT
YEAR OF OCCURRENCE FOR JUNE 22 FOR OUR EIGHT CLIMATE SITES
INCLUSIVE OF THE STARTING YEAR OF THE PERIOD OF RECORD. LAST
COLUMN IS THE TOTAL SO FAR THIS SEASON OF 90 OR HIGHER
OCCURRENCES, INCLUDING YESTERDAY.

 JUNE 22	 POR 90+

PHL 100 - 1988 1872 5

ACY 100 - 1988 1874 4

ILG  98 - 1988 1894 6

ABE  95 - 1941 1922 5

TTN  99 - 1988 1865 6

RDG  96 - 1921 1869 7

GED  95 - 2010 1948 6
NEW RERGED FOR TODAY OF 97.

MPO  90 - 1908 1901 0

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     PAZ067>071.
NJ...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ010-012-013-
     016-020>023-027.
     EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     DEZ001.
MD...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...DRAG/GIGI
SHORT TERM...DRAG
LONG TERM...SZATKOWSKI
AVIATION...DRAG/SZATKOWSKI
MARINE...DRAG/SZATKOWSKI
HYDROLOGY...
RIP CURRENTS...
CLIMATE...
Hazardous weather outlook, Jun 22, 5:01 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
501 PM EDT FRI JUN 22 2012

DEZ004-NJZ001-007>009-014-024>026-PAZ054-055-060>062-232115-
DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-EASTERN MONMOUTH-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-
501 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ010-012-013-016-020>023-027-
232115-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
501 PM EDT FRI JUN 22 2012

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-232115-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
501 PM EDT FRI JUN 22 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-232115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
501 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 22, 4:29 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT FRI JUN 22 2012

DEZ002>004-222130-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
429 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORMS WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS KENT AND SUSSEX COUNTIES IN DELAWARE.
THE SHOWERS AND THUNDERSTORMS WERE MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY
RAIN...AND HAIL ARE POSSIBLE WITH THESE STORMS.

DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3845 7563 3928 7572 3931 7543 3926 7539
      3907 7539 3898 7530 3892 7530 3880 7517
      3880 7508 3861 7504 3844 7505

ROBERTSON
Special weather statement, Jun 22, 4:49 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 PM EDT FRI JUN 22 2012

NJZ021-023-024-222145-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-
449 PM EDT FRI JUN 22 2012

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY AND CUMBERLAND
COUNTIES...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF CAPE MAY...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR GOSHEN...ELDORA AROUND 500 PM...
DENNISVILLE...CAPE MAY COURT HOUSE AROUND 515 PM...AVALON AROUND 530
PM...SEA ISLE CITY AND STRATHMERE AROUND 545 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3894 7498 3902 7496 3911 7490 3916 7490
      3919 7503 3921 7504 3920 7510 3918 7513
      3920 7518 3923 7518 3924 7461 3899 7478
      3893 7487 3892 7491 3892 7497

NIERENBERG
Special weather statement, Jun 22, 5:05 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT FRI JUN 22 2012

NJZ020>027-222200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
505 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE
MAY...CUMBERLAND AND OCEAN COUNTIES...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORM OVER SOUTHERN OCEAN...SOUTHEASTERN
BURLINGTON AND ATLANTIC OUNTIES.  THESE STORMS WERE MOVING EAST AT
15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL PRODUCE SMALL HAIL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3977 7408 3960 7419 3950 7429 3945 7430
      3936 7440 3930 7454 3919 7465 3945 7504
      4002 7423 3998 7410 3996 7410 3997 7409
      3996 7405

NIERENBERG
Local storm report, Jun 22, 5:24 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     HAIL             BARNEGAT                39.75N  74.22W
06/22/2012  E1.25 INCH       OCEAN              NJ   PUBLIC

1231 PM     TSTM WND DMG     BARNEGAT                39.75N  74.22W
06/22/2012                   OCEAN              NJ   911 CALL CENTER

            TREES DOWN IN BARNEGAT

1233 PM     HAIL             MANAHAWKIN              39.70N  74.25W
06/22/2012  E0.88 INCH       OCEAN              NJ   PUBLIC

1243 PM     HAIL             WEST CREEK              39.63N  74.31W
06/22/2012  E1.00 INCH       OCEAN              NJ   PUBLIC

1246 PM     HAIL             MANAHAWKIN              39.70N  74.25W
06/22/2012  E1.75 INCH       OCEAN              NJ   PUBLIC

1247 PM     HAIL             STAFFORD TWP            39.72N  74.29W
06/22/2012  M0.75 INCH       OCEAN              NJ   PUBLIC

            REPORTS OF CAR DENTS AND SHREDDED LEAVES DUE TO HAIL

1255 PM     MARINE TSTM WIND BARNEGAT BEACH          39.78N  74.19W
06/22/2012  M45 MPH          OCEAN              NJ   MESONET

0106 PM     TSTM WND DMG     STAFFORD TWP            39.72N  74.29W
06/22/2012                   OCEAN              NJ   911 CALL CENTER

            TREES DOWN IN STAFFORD TWP

0108 PM     MARINE TSTM WIND SEASIDE HEIGHTS         39.94N  74.08W
06/22/2012  M47 MPH          OCEAN              NJ   MESONET

0130 PM     FLASH FLOOD      MANAHAWKIN              39.70N  74.25W
06/22/2012                   OCEAN              NJ   TRAINED SPOTTER

            SEVERAL ROADS CLOSED IN MANAHAWKIN. SEVERAL CARS STUCK
            IN WATER WITH WATER NEARLY TO WINDOWS WITH OCCUPANTS
            INSIDE.

0130 PM     FLASH FLOOD      STAFFORD TWP            39.72N  74.29W
06/22/2012                   OCEAN              NJ   TRAINED SPOTTER

            SEVERAL ROADS CLOSED IN STAFFORD TWP. RT 72 REDUCED TO
            ONE LANE DUE TO FLOODING.

0130 PM     TSTM WND GST     WSW BARNEGAT LIGHT      39.76N  74.10W
06/22/2012  M76 MPH          OCEAN              NJ   TRAINED SPOTTER

            76 MPH WID GUST AT HIGH BAR HARBOR

0145 PM     TSTM WND DMG     CHESTERFIELD            40.12N  74.64W
06/22/2012                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES DOWN IN CHESTERFIELD

0200 PM     TSTM WND DMG     SOUTHAMPTON TWP         39.91N  74.73W
06/22/2012                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES AND WIRES DOWN IN SOUTHAMPTON...ONE ON RT 206
            NEAR RIDGE RD.

0219 PM     HAIL             1 SSW JACOBSTOWN        40.06N  74.59W
06/22/2012  E1.00 INCH       BURLINGTON         NJ   PUBLIC

0235 PM     HAIL             BEACH HAVEN             39.56N  74.25W
06/22/2012  E0.75 INCH       OCEAN              NJ   PUBLIC

0235 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
06/22/2012  M45 MPH          OCEAN              NJ   MESONET

0245 PM     MARINE TSTM WIND SANDY HOOK              40.44N  73.99W
06/22/2012  M47 MPH          MONMOUTH           NJ   MESONET

0255 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
06/22/2012  M48 MPH          OCEAN              NJ   MESONET

0300 PM     LIGHTNING        FORT HANCOCK            40.46N  74.00W
06/22/2012                   MONMOUTH           NJ   TRAINED SPOTTER

            ONE PERSON STRUCK AND INJURED BY LIGHTNING STRIKE AT
            FORT HANCOCK

0315 PM     TSTM WND DMG     PLEASANTVILLE           39.39N  74.52W
06/22/2012                   ATLANTIC           NJ   TRAINED SPOTTER

            TREES AND WIRES DOWN IN PLEASANTVILLE

0315 PM     FLOOD            PLEASANTVILLE           39.39N  74.52W
06/22/2012                   ATLANTIC           NJ   TRAINED SPOTTER

            ROADWAY FLOODING IN PLEASANTVILLE

0354 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
06/22/2012  M39 MPH          ANZ431             DE   NOS PLATFORM

            34 KT WIND GUST AT BRANDY WINE SHOAL

0354 PM     MARINE TSTM WIND LEWES NOS BUOY          38.78N  75.12W
06/22/2012  M39 MPH          ANZ431             DE   NOS PLATFORM

            34 KT WIND GUST AT LEWES

0405 PM     TSTM WND DMG     SANDYSTON TWP           41.21N  74.82W
06/22/2012                   SUSSEX             NJ   911 CALL CENTER

            TREES AND WIRES DOWN ACROSS MUCH OF THE NORTHERN HALF
            OF THE COUNTY STARTING FROM WEST TO EAST

0406 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
06/22/2012  M39 MPH          ANZ430             NJ   NOS PLATFORM

            34 KT WIND GUST AT SHIP JOHN SHOAL

0406 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
06/22/2012  M48 MPH          ANZ431             DE   NOS PLATFORM

            40 KT WIND GUST AT BRANDYWINE SHOAL

0420 PM     TSTM WND GST     NAZARETH                40.74N  75.31W
06/22/2012  E50 MPH          NORTHAMPTON        PA   PUBLIC

0440 PM     TSTM WND DMG     PHILLIPSBURG            40.69N  75.19W
06/22/2012                   WARREN             NJ   911 CALL CENTER

            TREE DOWN IN PHILLIPSBURG

&&

EVENT NUMBER PHI1200167 PHI1200172 PHI1200168 PHI1200170 PHI1200171
PHI1200169 PHI1200174 PHI1200173 PHI1200175 PHI1200176 PHI1200177
PHI1200186 PHI1200195 PHI1200178 PHI1200179 PHI1200180 PHI1200182
PHI1200183 PHI1200184 PHI1200187 PHI1200181 PHI1200188 PHI1200190
PHI1200194 PHI1200192 PHI1200189 PHI1200191 PHI1200185 PHI1200193

ROBERTSON
Special weather statement, Jun 22, 5:33 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT FRI JUN 22 2012

DEZ002>004-222230-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
533 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORMS WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS 14 MILES NORTH OF GEORGETOWN...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR SLAUGHTER BEACH...BIG STONE BEACH
AROUND 545 PM...DAGSBORO AROUND 600 PM...CAPE HENLOPEN STATE PARK...
LEWES AROUND 615 PM...CAPE HENLOPEN STATE PARK AND REHOBOTH BEACH
AROUND 630 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THESE STORM WILL PRODUCE SMALL HAIL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3853 7546 3908 7546 3900 7531 3892 7530
      3879 7515 3879 7511 3881 7510 3880 7508
      3867 7506 3867 7505 3852 7505

NIERENBERG!
Special weather statement, Jun 22, 5:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT FRI JUN 22 2012

NJZ015-019-PAZ068-069-222245-
BUCKS PA-MERCER NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-
548 PM EDT FRI JUN 22 2012

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...MERCER AND
MONTGOMERY COUNTIES...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF PHILADELPHIA...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR RICHBORO...VILLAGE SHIRES
AROUND 600 PM...WOODBOURNE...NEWTOWN AROUND 615 PM...WHITE HORSE...
MORRISVILLE AROUND 630 PM...YARDVILLE-GROVEVILLE AND CROSSWICKS
AROUND 645 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4022 7454 4019 7457 4018 7462 4007 7455
      3998 7460 4008 7496 4012 7496 4014 7501
      4011 7505 4016 7523 4034 7519 4031 7459
      4027 7448 4025 7448

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:12 AM EDTSpecial Weather StatementPHIOcean33 min
Jun 22, 11:57 AM EDTSpecial Weather StatementPHIOcean63 min
Jun 22, 12:15 PM EDTSpecial Weather StatementPHIOcean60 min
Jun 22, 12:18 PM EDTSevere Thunderstorm WarningPHIOcean42 min
Jun 22, 12:21 PM EDTSpecial Marine WarningPHI84 min
Jun 22, 12:23 PM EDTSpecial Marine WarningPHI97 min
Jun 22, 12:44 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jun 22, 12:53 PM EDTSevere Thunderstorm WarningPHIOcean52 min
Jun 22, 12:59 PM EDTSevere Thunderstorm WarningPHIOcean61 min
Jun 22, 1:10 PM EDTFlash Flood WarningPHIOcean6 hr
Jun 22, 1:37 PM EDTSpecial Weather StatementPHIBurlington83 min
Jun 22, 1:42 PM EDTSpecial Marine WarningPHI63 min
Jun 22, 1:46 PM EDTSevere Thunderstorm WarningPHIOcean59 min
Jun 22, 1:49 PM EDTSpecial Weather StatementPHIOcean56 min
Jun 22, 1:59 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean73 min
Jun 22, 2:04 PM EDTSpecial Marine WarningPHI56 min
Jun 22, 2:31 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Monmouth, Ocean119 min
Jun 22, 2:34 PM EDTSpecial Weather StatementPHIAtlantic56 min
Jun 22, 2:39 PM EDTSpecial Marine WarningPHI96 min
Jun 22, 2:42 PM EDTSpecial Weather StatementPHIBurlington, Ocean63 min
Jun 22, 2:46 PM EDTSpecial Weather StatementPHIMonmouth59 min
Jun 22, 2:51 PM EDTSpecial Marine WarningPHI54 min
Jun 22, 3:16 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Ocean59 min
Jun 22, 3:28 PM EDTSpecial Marine WarningPHI62 min
Jun 22, 3:40 PM EDTSpecial Marine WarningPHI65 min
Jun 22, 3:43 PM EDTAreal Flood AdvisoryPHIAtlantic2 hr
Jun 22, 3:55 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex65 min
Jun 22, 4:00 PM EDTFlash Flood WarningPHIBurlington43 min
Jun 22, 4:05 PM EDTSpecial Marine WarningPHI85 min
Jun 22, 4:09 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren66 min
Jun 22, 4:11 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland44 min
Jun 22, 4:15 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean60 min
Jun 22, 4:26 PM EDTSpecial Marine WarningPHI94 min
Jun 22, 4:27 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Ocean2 hr
Jun 22, 4:49 PM EDTSpecial Weather StatementPHICape May56 min
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren45 min
Jun 22, 5:05 PM EDTSpecial Weather StatementPHIAtlantic, Ocean55 min
Jun 22, 5:16 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean59 min
Jun 22, 5:23 PM EDTSpecial Marine WarningPHI97 min
Jun 22, 5:45 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Morris, Somerset42 min
Jun 22, 5:54 PM EDTSpecial Marine WarningPHI96 min
Jun 22, 6:13 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Ocean, Salem62 min
Jun 22, 6:16 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Ocean, Salem119 min
Jun 22, 7:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester102 min
Jun 22, 7:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester56 min
Jun 22, 7:06 PM EDTSevere Thunderstorm WarningPHISalem54 min
Jun 22, 7:30 PM EDTSpecial Marine WarningPHI60 min
Jun 22, 7:42 PM EDTFlash Flood WarningPHISalem93 min
Jun 22, 7:52 PM EDTFlash Flood WarningPHIBurlington, Camden, Mercer, Monmouth73 min
Jun 22, 7:57 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem69 min
Jun 22, 2:42 AM EDTSpecial Weather StatementPHICarbon63 min
Jun 22, 2:51 PM EDTSevere Thunderstorm WarningPHIMonroe54 min
Jun 22, 3:25 PM EDTSpecial Weather StatementPHICarbon, Monroe50 min
Jun 22, 1:01 PM EDTSpecial Weather StatementPHISussex29 min
Jun 22, 1:32 PM EDTAreal Flood AdvisoryPHISussex118 min
Jun 22, 2:09 PM EDTSpecial Weather StatementPHISussex66 min
Jun 22, 3:15 PM EDTSpecial Weather StatementPHISussex60 min
Jun 22, 3:30 PM EDTAreal Flood AdvisoryPHISussex2 hr
Jun 22, 3:38 PM EDTSpecial Weather StatementPHISussex67 min
Jun 22, 4:29 PM EDTSpecial Weather StatementPHIKent, Sussex61 min
Jun 22, 5:33 PM EDTSpecial Weather StatementPHISussex57 min
Jun 22, 5:53 PM EDTAreal Flood AdvisoryPHISussex50 min
Jun 22, 6:13 PM EDTSevere Thunderstorm WarningPHICecil62 min
Jun 22, 7:31 PM EDTSpecial Weather StatementPHIKent59 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.